# SDR JR2R20240928544

- Difficulty date: September 28, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 21,366 hours, 12,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Zone 100
- Part time: 21,366 hours, 12,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPENING LOWER BEAM HAS CORROSION SPOTS FOUND UNDER STOP FITTINGS.  REPAIR
